# SDR AALA202112065418

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737*
- Aircraft serial: 44481
- Aircraft time: 2,001 hours, 855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRES HANGING DOWN SEAT 32C. SECURED EMERGENCY LIGHTING BOX AT 32C BACK TO SEAT VIA SCREWS OPERATIONS CHECK NORMAL PER AMM 33-51-11.
